Archives

A localized Lusin theorem and a Rademacher type theorem
by Fon-Che Liu  

Vol. 3 No. 2 (2008) P.243~P.253

ABSTRACT

For each positive number a slightly more general function space than that in [6] is introduced and a corresponding version of Lusin theorem is established with a view to cover an application to a Rademacher type theorem for classes of functions introduced by Calderon and Zygmund.


KEYWORDS


MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary:

MILESTONES

Received: 2007-07-05
Revised :
Accepted:


Download Full Content